# SDR NACA2018071800064

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL & ATTACH BRACKET BETWEEN STA 907-927, RBL 53 AT STR 17R. INSTALLED INTERCOSTAL AND BRACKET, FABRICATED REPAIR PART BETWEEN STA 907-927 RBL 53 AT STR 17R IAW SRM 51-30-01 AND 51-40-01 REV 116.
